Neurological

Share on facebook
Share on twitter
Share on telegram
Share on whatsapp
Share on email

Comments

guest
33 Comments
Inline Feedbacks
View all comments
Garry
Guest
Garry
1 month ago

52 year old from Australia-super healthy . Had 1st Pfizer shot and 36 hours later woke with strange buzzing sensation in chest (left side) and pins and needles and numbness in hands and fingers of the shot arm. Went to hospital and all tests said I was ok but definitely wasn’t. Doctors wouldn’t link symptoms to vaccine and encouraged 2nd shot. 1 week on the heart feeling has subsided but still have pins and needles/ numbness in fingertips that seems to come and go. Really not keen for 2nd shot but will have to or can’t work

Helga
Guest
Helga
1 month ago

My sister had the vaccine five days ago. She is 29 years old and healthy. Now she cannot even lift her hands to wash her hair. When she tries to dress herself, her clothes feel like they are made of lead. Now I have watched this I know what is happening to her How will she care for her children? The Australian government is like Israel, everyone will have get it. Otherwise we can’t work or go to the shops. Thank you, brave people, for making this film and bringing the stories to light. I am praying for you, and everyone who has suffered like this.

Eve
Guest
Eve
1 month ago

Help needed here to prosecute those who are involved in this whole gene therapy a so called “vaccination “ : https://www.petitions.net/investigation_and_prosecution_of_those_individuals_responsible_for_crimes_against_humanity

Karen Brown
Guest
Karen Brown
1 month ago

Thankyou for speaking out and exposing the truth of the serious harm due to the toxic shock to your system from this vaccine. I pray you will find the peace of God your healer in the storm and that you will have the determination to not give up the fight for justice. God will never leave you or forsake you as you find the help you need from doctors and support from others who have suffered and can offer hope for your rehabilitation.

Michele Kachelhoffer
Guest
Michele Kachelhoffer
1 month ago

Sending love, prayers and Gods healing light for all injured due to this poison injection. Don’t touch it it’s like playing Russian Roulette it’s evil beyond.

Vanessa Lodispoto
Guest
Vanessa Lodispoto
1 month ago

My husband, almost a month after the first shot started having pain in his testicles, weird sensations on his hands, heaviness on his legs and difficulty to raise his hands. He went to see the family doctor who encouraged him to go ahead and take the second shot and prescribed 5 days of an anti-inflammatory.
He’s now two weeks after the second shot. He’s fine and I hope it stays this way. He’s 47 and one of the strongest people I ever knew.
Thank you for this initiative.

Elizabeth
Guest
Elizabeth
1 month ago

This is really sad. I am called names because I am against these vaccines. I rather be called names . I wonder when is this going to stop.This is destroying lives. I am so sorry.

Elizabeth
Guest
Elizabeth
1 month ago
valeria
Guest
valeria
1 month ago

from Germany : Cause of death after COVID-19 vaccination & Undeclared components of the COVID-19 vaccineshttps://odysee.com/@en:a5/PK_Tot-durch-Impfung_english:a

Bobby
Guest
Bobby
2 months ago

God promises to punish this evil…I long for that day when He puts this evil down.

Baruch
Guest
Baruch
2 months ago

For me it looks like a huge attack concerted from Russia against the free world. And they have done it to look like it has started from China (which would like to take their lands back one day). They make the UE to argue with US and UK, NATO to argue with China, They support even the movements against them to be sure that no matter who is winning it will be them. They have spread corruption among the the old democracies and have no problem to kill those who oppose to them. Maybe it is a crazy idea but all the logic facts are pointing the roots of the things to be there.

Pamella
Guest
Pamella
2 months ago

This vaccination is designed to weed out a person’s weak spot in the body and attach it’s self to cause illness and hopefully death. The world has become a death camp to reduce the population so only the strongest survive, even they may not be able to produce children in the future.

sandra zollman
Guest
sandra zollman
2 months ago

This is what governments are doing to control their people. This is evil and demonic. These shots are dangerous and our governments know it. People are being used as guinea pigs exactly as the Nazis did. I am so sorry for those that are suffering. Never obey a government that forces you to do something against your better judgement. Thank you for coming forward to warn others that are resisting these shots.

Christine Kemp
Guest
Christine Kemp
2 months ago

God will reveal All that Is Hidden
Let God Arise. All enemies be scattered

Marie
Guest
Marie
2 months ago

Thank you for sharing your experiences. This is so sad. We need more testimony like this because there is too much censorship around the world. These vaccines are not vaccines they are poison, a mandatory poison. I pray for the truth to come out and for these killers to be punished.
God bless you. 🙏

Eve
Guest
Eve
2 months ago

It’s just unbelievable. People quietly suffer alone from these vaccines and the government does nothing to help them and to prevent it from happening again to others. Moreover, they keep pushing more vaccines. These are dark forces.
My best warm wishes to all of you folks! Thank you so much for sharing this horrible personal experience with the rest of the world! Please Lord help us all!!! Simply shouting out!!!

Tim
Guest
Tim
2 months ago

Actually many people who took do not believe in it, they took because they were threatened with loss of jobs, cannot enroll for further studies, bars, restaurants etc

Maru
Guest
Maru
2 months ago

💞Thank you to everybody 💞

Cindy
Guest
Cindy
2 months ago

Thank you for sharing your difficult experiences so openly. I am very saddened to hear what you are going through. I hope that you will be connected to medical professionals and treatments that will restore your health. I live very far from you (Canada) but I care about you. You all seem like very good and reasonable people. You must have family, friends, and neighbours who can support you in some way, even if it is just to listen and offer a shoulder to cry on. You have every right to feel sad and upset. I hope your government and health authorities can offer you some support services like babysitting, grocery shopping, cooking, physical therapies like massage, acupuncture, etc. I’m sending my energies and good thoughts to you. Please don’t give up. Wishing you wellness.

Shoshana Hayman
Guest
Shoshana Hayman
2 months ago
Reply to  Cindy

Cindy, thank you so much for your post. Thank G-d I have a loving family and community that helped me. Yes, acupuncture has been helping me, also chiropractic care, mind-body healing and nutritional supplements. I hope people know about and try these things it takes time to find the right practitioners. Thank you for your suggestions and warm support.

Shannon
Guest
Shannon
1 month ago
Reply to  Cindy

Shannon From Canada, (Toronto) I am mirroring EVERY word Cindy wrote above……I am deeply saddened to hear these testimonies……thanks to you, for doing so, so that others can also be strong. I will continue to pray for strength for you, your unnatural and “duressed” poisoning and your dear family……..

Shoshana Hayman
Guest
Shoshana Hayman
2 months ago

Thank you for this initiative. I thought I was alone with the adverse reaction I had. People told me it was all because of my anxiety over the vaccine. I felt I was fighting for my life — my nervous system felt overwhelmed, I couldn’t sleep for months, I couldn’t concentrate on anything, my digestive system was affected so badly that I had to force myself to eat at least something, I had diarrhea for weeks on end, lost weight, was tired, weak, and couldn’t hold myself steady to walk normally. Doctor after doctor and tests at the hospital couldn’t find anything wrong. They just concluded “adverse reaction” to the vaccine and had nothing more to say or to offer.

Michael Jasper
Guest
Michael Jasper
1 month ago

Hi Soshana, did you ever recover? I am going through something similar right now a month after my second shot. Muscle weakness, shakiness, diarrhea and tremors at night.